# SDR DALA2018121407214

- Difficulty date: December 10, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 54,690 hours, 18,005 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Arming Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 DOOR 4L WONT LIGHT ARM LIGHT. CORRECTIVE ACTION: SPLICED SEVERED WIRES PER 757 AMMCH 20 OPS CK GOOD DOOR LIGHT ARMS. RE-INSTALLED 4L FWD PROX SWITCH COVER PER B757 AMM 52-71. (4215944)
